# SDR 20001030SH013

- Difficulty date: September 15, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N17708
- Make and model: Beech 58
- Aircraft serial: TH843
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg And Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH - COMING INTO CMH, SELECTED GEAR DOWN, NOTHING HAPPENED.  CRANKED GEAR DOWN, LANDED OK.  MAINTENANCE JACKED AIRCRAFT, RESET CIRCUIT BREAKER, CYCLED GEAR NUMEROUS TIMES, COULD NOT DUPLICATE PROBLEM.  (X)
